# SDR FDEA201101140176

- Difficulty date: January 14, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- Aircraft time: 59,760 hours, 37,180 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655623654
- Condition: Dented
- Location: Bs 500 S27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHARP DENT EXTERIOR FUSELAGE STA 500, STR 27R.  CUT OUT DENT ON EXTERIOR SKIN IAW SRM 53-30-  3 FIG 1.  FABRICATED DOUBLER AND FILLER IAW SRM 53-30-3 FIG 1. INSTALLED DOUBLER AND FILLER IAW SRM 51-30-2 AND 53-30-3 FIG 1 REV. 103.
